Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2007, Article ID 16239, 9 pages
http://dx.doi.org/10.1155/2007/16239
Research Article

A 3D Smale Horseshoe in a Hyperchaotic Discrete-Time System

1Institute for Nonlinear Systems, Chongqing University of Posts and Telecommunications, Chongqing 400065, China
2Department of Mathematics, Huazhong University of Science and Technology, Wuhan 430074, China

Received 13 October 2006; Accepted 14 November 2006

Copyright © 2007 Qingdu Li and Xiao-Song Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Szymczak, “The Conley index and symbolic dynamics,” Topology, vol. 35, no. 2, pp. 287–299, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Kennedy and J. A. Yorke, “Topological horseshoes,” Transactions of the American Mathematical Society, vol. 353, no. 6, pp. 2513–2530, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. G. Baier and M. Klein, “Maximum hyperchaos in generalized Hénon maps,” Physics Letters. A, vol. 151, no. 6-7, pp. 281–284, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  4. G. Grassi and D. A. Miller, “Theory and experimental realization of observer-based discrete-time hyperchaos synchronization,” IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications, vol. 49, no. 3, pp. 373–378, 2002. View at Publisher · View at Google Scholar
  5. D. A. Miller and G. Grassi, “A discrete generalized hyperchaotic Henon map circuit,” in Proceedings of the 44th IEEE Midwest Symposium on Circuits and Systems (MWSCAS '01), vol. 1, pp. 328–331, Dayton, Ohio, USA, August 2001. View at Publisher · View at Google Scholar
  6. X.-S. Yang and Y. Tang, “Horseshoes in piecewise continuous maps,” Chaos, Solitons and Fractals, vol. 19, no. 4, pp. 841–845, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Wiggins, Introduction to Applied Nonlinear Dynamical Systems and Chaos, vol. 2 of Texts in Applied Mathematics, Springer, New York, NY, USA, 1990. View at Zentralblatt MATH · View at MathSciNet
  8. G. Alefeld and G. Mayer, “Interval analysis: theory and applications,” Journal of Computational and Applied Mathematics, vol. 121, no. 1-2, pp. 421–464, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. M. Rump, “Intlab - interval laboratory,” 2006, http://www.ti3.tu-harburg.de/rump/intlab/. View at Google Scholar